# SDR AALA20050108

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 8D AND 18D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEATS 8D AND 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
